February  2022, 21(2): 727-747. doi: 10.3934/cpaa.2021196

Necessary and sufficient conditions on weighted multilinear fractional integral inequality

1. 

University of Chinese Academy of Sciences, No.19(A) Yuquan Road, Shijingshan District, Beijing, China 100049

2. 

Zhejiang University of Science and Technology, No.318 Liuhe Road, Hangzhou, Zhejiang, China 310023

* Corresponding author

Received  June 2021 Revised  October 2021 Published  February 2022 Early access  December 2021

Fund Project: This paper is supported by the National Science Foundation of Zhejiang Province of China (Grant No. LQ18A010002), National Natural Foundation of China (Grant No. 12001488) and in part by the National Natural Foundation of China (Grant No. 11871452 and 12071052)

We consider certain kinds of weighted multi-linear fractional integral inequalities which can be regarded as extensions of the Hardy-Littlewood-Sobolev inequality. For a particular case, we characterize the sufficient and necessary conditions which ensure that the corresponding inequality holds. For the general case, we give some sufficient conditions and necessary conditions, respectively.

Citation: Yongliang Zhou, Yangkendi Deng, Di Wu, Dunyan Yan. Necessary and sufficient conditions on weighted multilinear fractional integral inequality. Communications on Pure and Applied Analysis, 2022, 21 (2) : 727-747. doi: 10.3934/cpaa.2021196
References:
[1]

E. H. Lieb, Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities, Ann. Math., 118 (1983), 349-374.  doi: 10.2307/2007032.

[2]

W. Rudin, Real and Complex Analysis, 3$^{nd}$ edition, McGraw-Hill Education, New York, 1987.

[3]

Z. ShiD. Wu and D. Yan, Necessary and sufficient conditions of doubly weighted Hardy-Littlewood-Sobolev inequality, Anal. Theor. Appl., 30 (2014), 193-204.  doi: 10.4208/ata.2014.v30.n2.5.

[4]

Z. ShiD. Wu and D. Yan, On the Multi-linear Fractional Integral Operators with Correlation Kernels, J. Fourier Anal. Appl., 25 (2019), 538-587.  doi: 10.1007/s00041-017-9591-1.

[5]

E. M. Stein and G. Weiss, Fractional integrals on $n$-dimensional euclidean space, J. Math. Mech., 7 (1958), 503-514.  doi: 10.1512/iumj.1958.7.57030.

[6]

D. WuZ. Shi and D. Yan, Sharp constants in the doubly weighted Hardy-Littlewood-Sobolev inequality, Sci. Chi. Math., 57 (2014), 963-970.  doi: 10.1007/s11425-013-4681-2.

[7]

D. Wu and D. Yan, Sharp constants for a class of multi-linear integral operators and some applications, Sci. Chi. Math., 59 (2016), 907-920.  doi: 10.1007/s11425-015-5120-3.

show all references

References:
[1]

E. H. Lieb, Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities, Ann. Math., 118 (1983), 349-374.  doi: 10.2307/2007032.

[2]

W. Rudin, Real and Complex Analysis, 3$^{nd}$ edition, McGraw-Hill Education, New York, 1987.

[3]

Z. ShiD. Wu and D. Yan, Necessary and sufficient conditions of doubly weighted Hardy-Littlewood-Sobolev inequality, Anal. Theor. Appl., 30 (2014), 193-204.  doi: 10.4208/ata.2014.v30.n2.5.

[4]

Z. ShiD. Wu and D. Yan, On the Multi-linear Fractional Integral Operators with Correlation Kernels, J. Fourier Anal. Appl., 25 (2019), 538-587.  doi: 10.1007/s00041-017-9591-1.

[5]

E. M. Stein and G. Weiss, Fractional integrals on $n$-dimensional euclidean space, J. Math. Mech., 7 (1958), 503-514.  doi: 10.1512/iumj.1958.7.57030.

[6]

D. WuZ. Shi and D. Yan, Sharp constants in the doubly weighted Hardy-Littlewood-Sobolev inequality, Sci. Chi. Math., 57 (2014), 963-970.  doi: 10.1007/s11425-013-4681-2.

[7]

D. Wu and D. Yan, Sharp constants for a class of multi-linear integral operators and some applications, Sci. Chi. Math., 59 (2016), 907-920.  doi: 10.1007/s11425-015-5120-3.

[1]

Huaiyu Zhou, Jingbo Dou. Classifications of positive solutions to an integral system involving the multilinear fractional integral inequality. Discrete and Continuous Dynamical Systems, 2022  doi: 10.3934/dcds.2022070

[2]

Bernard Dacorogna. Necessary and sufficient conditions for strong ellipticity of isotropic functions in any dimension. Discrete and Continuous Dynamical Systems - B, 2001, 1 (2) : 257-263. doi: 10.3934/dcdsb.2001.1.257

[3]

Honglei Xu, Kok Lay Teo, Weihua Gui. Necessary and sufficient conditions for stability of impulsive switched linear systems. Discrete and Continuous Dynamical Systems - B, 2011, 16 (4) : 1185-1195. doi: 10.3934/dcdsb.2011.16.1185

[4]

Zuohuan Zheng, Jing Xia, Zhiming Zheng. Necessary and sufficient conditions for semi-uniform ergodic theorems and their applications. Discrete and Continuous Dynamical Systems, 2006, 14 (3) : 409-417. doi: 10.3934/dcds.2006.14.409

[5]

Ana Cristina Barroso, José Matias. Necessary and sufficient conditions for existence of solutions of a variational problem involving the curl. Discrete and Continuous Dynamical Systems, 2005, 12 (1) : 97-114. doi: 10.3934/dcds.2005.12.97

[6]

David Yang Gao. Sufficient conditions and perfect duality in nonconvex minimization with inequality constraints. Journal of Industrial and Management Optimization, 2005, 1 (1) : 53-63. doi: 10.3934/jimo.2005.1.53

[7]

Vladimir Srochko, Vladimir Antonik, Elena Aksenyushkina. Sufficient optimality conditions for extremal controls based on functional increment formulas. Numerical Algebra, Control and Optimization, 2017, 7 (2) : 191-199. doi: 10.3934/naco.2017013

[8]

Angelo Favini, Rabah Labbas, Stéphane Maingot, Hiroki Tanabe, Atsushi Yagi. Necessary and sufficient conditions for maximal regularity in the study of elliptic differential equations in Hölder spaces. Discrete and Continuous Dynamical Systems, 2008, 22 (4) : 973-987. doi: 10.3934/dcds.2008.22.973

[9]

Zhenzhong Zhang, Enhua Zhang, Jinying Tong. Necessary and sufficient conditions for ergodicity of CIR model driven by stable processes with Markov switching. Discrete and Continuous Dynamical Systems - B, 2018, 23 (6) : 2433-2455. doi: 10.3934/dcdsb.2018053

[10]

M. Soledad Aronna. Second order necessary and sufficient optimality conditions for singular solutions of partially-affine control problems. Discrete and Continuous Dynamical Systems - S, 2018, 11 (6) : 1233-1258. doi: 10.3934/dcdss.2018070

[11]

Hongwei Lou. Second-order necessary/sufficient conditions for optimal control problems in the absence of linear structure. Discrete and Continuous Dynamical Systems - B, 2010, 14 (4) : 1445-1464. doi: 10.3934/dcdsb.2010.14.1445

[12]

Nuno R. O. Bastos, Rui A. C. Ferreira, Delfim F. M. Torres. Necessary optimality conditions for fractional difference problems of the calculus of variations. Discrete and Continuous Dynamical Systems, 2011, 29 (2) : 417-437. doi: 10.3934/dcds.2011.29.417

[13]

Shin-Yi Lee, Shin-Hwa Wang, Chiou-Ping Ye. Explicit necessary and sufficient conditions for the existence of a dead core solution of a p-laplacian steady-state reaction-diffusion problem. Conference Publications, 2005, 2005 (Special) : 587-596. doi: 10.3934/proc.2005.2005.587

[14]

Andrei V. Dmitruk, Nikolai P. Osmolovskii. Necessary conditions for a weak minimum in optimal control problems with integral equations on a variable time interval. Discrete and Continuous Dynamical Systems, 2015, 35 (9) : 4323-4343. doi: 10.3934/dcds.2015.35.4323

[15]

Andrei V. Dmitruk, Nikolai P. Osmolovski. Necessary conditions for a weak minimum in a general optimal control problem with integral equations on a variable time interval. Mathematical Control and Related Fields, 2017, 7 (4) : 507-535. doi: 10.3934/mcrf.2017019

[16]

Moulay Rchid Sidi Ammi, Mostafa Tahiri, Delfim F. M. Torres. Necessary optimality conditions of a reaction-diffusion SIR model with ABC fractional derivatives. Discrete and Continuous Dynamical Systems - S, 2022, 15 (3) : 621-637. doi: 10.3934/dcdss.2021155

[17]

Nguyen Anh Tuan, Donal O'Regan, Dumitru Baleanu, Nguyen H. Tuan. On time fractional pseudo-parabolic equations with nonlocal integral conditions. Evolution Equations and Control Theory, 2022, 11 (1) : 225-238. doi: 10.3934/eect.2020109

[18]

Ram U. Verma. General parametric sufficient optimality conditions for multiple objective fractional subset programming relating to generalized $(\rho,\eta,A)$ -invexity. Numerical Algebra, Control and Optimization, 2011, 1 (3) : 333-339. doi: 10.3934/naco.2011.1.333

[19]

Nazih Abderrazzak Gadhi, Fatima Zahra Rahou. Sufficient optimality conditions and Mond-Weir duality results for a fractional multiobjective optimization problem. Journal of Industrial and Management Optimization, 2021  doi: 10.3934/jimo.2021216

[20]

Matthew D. Kvalheim, Daniel E. Koditschek. Necessary conditions for feedback stabilization and safety. Journal of Geometric Mechanics, 2022  doi: 10.3934/jgm.2022013

2021 Impact Factor: 1.273

Metrics

  • PDF downloads (166)
  • HTML views (116)
  • Cited by (0)

Other articles
by authors

[Back to Top]